# SDR AALA200802688

- Difficulty date: October 7, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT SIGN AT LEFT AFT OVERWING EXIT MISSING LENS.  REPLACED EMERGENCY EXIT IDENTIFIER LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
